# SDR DHL2002743004

- Difficulty date: April 18, 2002
- Submitted: April 19, 2002
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- System (JASC): 3150 · Central Warning
- Part: Switch
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

1) ON T/O CREW EXPERIENCED A TAKEOFF WARNING HORN. RESET AIRCRAFT CONFIG ATTEMPTED ANOTHER T/O SAME HORN. RETURNED TO CVG RAMP.2) R/R UPPER TAKEOFF, TAKEOFF WARNING SWITCH ON STABILIZER, OPS CHECKS   SERVICABLE IAW B-727 M/M 31-26-00.
